Alert archive / Texas / River Flood Warnings in 2014
River Flood Warning 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at May 8, 2014, 3:00 PM CDT for Hunt County, Texas. It took effect at May 8, 2014, 5:00 PM CDT. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- May 8, 2014, 3:00 PM CDT (20:00 UTC)
- In effect from
- May 8, 2014, 5:00 PM CDT
- Expired
- May 10, 2014, 5:05 AM CDT
- In force
- 36 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 129 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cowleech Fork Sabine River at Greenville (GNVT2).
- Action stage
- 13 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08017200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
034 WGUS44 KFWD 082000 FLWFWD BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 300 PM CDT THU MAY 8 2014 ...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING AREAS IN TEXAS... COWLEECH FORK SABINE RIVER AT GREENVILLE AFFECTING HUNT COUNTY SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS. STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. && TXC231-090800- /O.NEW.KFWD.FL.W.0002.140508T2200Z-140510T0449Z/ /GNVT2.2.ER.140508T2200Z.140509T0000Z.140509T1649Z.NO/ 300 PM CDT THU MAY 8 2014 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLOOD WARNING FOR THE COWLEECH FORK SABINE RIVER AT GREENVILLE. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1215 PM THURSDAY THE STAGE WAS 3.93 FEET. * FLOOD STAGE IS 14.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY LATE THURSDAY AFTERNOON AND CONTINUE TO RISE TO A CREST NEAR 18 FEET BY THURSDAY EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY LATE FRIDAY MORNING. * AT 19 FEET MAJOR OUT OF BANK FLOODING WILL OCCUR. MAJOR FLOODING WILL OCCUR THROUGH GREENVILLE DOWNSTEAM TO BELOW THE INTERSTATE 30 BRIDGE. STREET CLOSURES WILL BE REQUIRED...AND A FEW RURAL ROADS WILL BE UNDERWATER. && LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605 $$ TXC231-397-090800- /O.NEW.KFWD.FL.W.0003.140509T0042Z-140510T0325Z/ /QLAT2.1.ER.140509T0042Z.140509T0600Z.140509T1525Z.NO/ 300 PM CDT THU MAY 8 2014 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLOOD WARNING FOR THE SOUTH FORK SABINE RIVER NEAR QUINLAN. * FROM THIS EVENING TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 0245 PM THURSDAY THE STAGE WAS 4.52 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE TO RISE TO A CREST NEAR 16 FEET BY FRIDAY AFTER MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY LATE FRIDAY MORNING. && LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627 $$
4 follow-up statements
728 WGUS84 KFWD 090139 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 839 PM CDT THU MAY 8 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS... COWLEECH FORK SABINE RIVER AT GREENVILLE AFFECTING HUNT COUNTY SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS. STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. && TXC231-091339- /O.EXT.KFWD.FL.W.0002.000000T0000Z-140510T1707Z/ /GNVT2.2.ER.140508T2111Z.140509T1200Z.140510T0507Z.NO/ 839 PM CDT THU MAY 8 2014 THE FLOOD WARNING CONTINUES FOR THE COWLEECH FORK SABINE RIVER AT GREENVILLE. * AT 0745 PM THURSDAY THE STAGE WAS 16.11 FEET. * FLOOD STAGE IS 14 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 17 FEET BY FRIDAY MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE SATURDAY AFTER MIDNIGHT. * AT 17 FEET MODERATE OUT OF BANK FLOODING WILL OCCUR. A FEW RURAL ROADS CLOSURES WILL BE NEEDED ALONG THE RIVER REACH. MODERATE FLOODING WILL OCCUR ALONG THE RIVER THROUGH GREENVILLE. && LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605 $$ TXC231-397-091339- /O.EXT.KFWD.FL.W.0003.000000T0000Z-140509T2100Z/ /QLAT2.1.ER.140509T0215Z.140509T0600Z.140509T0900Z.NO/ 839 PM CDT THU MAY 8 2014 THE FLOOD WARNING CONTINUES FOR THE SOUTH FORK SABINE RIVER NEAR QUINLAN. * AT 0745 PM THURSDAY THE STAGE WAS 14.80 FEET. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY THURSDAY NIGHT AND CREST NEAR 16 FEET BY MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY BEFORE DAYBREAK FRIDAY. * AT 15 FEET MINOR OUT OF BANK FLOODING WILL OCCUR. && LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627 $$
244 WGUS84 KFWD 091333 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 833 AM CDT FRI MAY 9 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS... COWLEECH FORK SABINE RIVER AT GREENVILLE AFFECTING HUNT COUNTY SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS. STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. && TXC231-100133- /O.EXT.KFWD.FL.W.0002.000000T0000Z-140510T1657Z/ /GNVT2.2.ER.140508T2111Z.140509T1130Z.140510T0457Z.NO/ 833 AM CDT FRI MAY 9 2014 THE FLOOD WARNING CONTINUES FOR THE COWLEECH FORK SABINE RIVER AT GREENVILLE. * AT 0745 AM FRIDAY THE STAGE WAS 17.24 FEET. * FLOOD STAGE IS 14 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND FALL BELOW FLOOD STAGE BY FRIDAY NIGHT. * AT 17 FEET MODERATE OUT OF BANK FLOODING WILL OCCUR.A FEW RURAL ROADS CLOSURES WILL BE NEEDED ALONG THE RIVER REACH.MODERATE FLOODING WILL OCCUR ALONG THE RIVER THROUGH GREENVILLE. && LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605 $$ TXC231-397-100133- /O.EXT.KFWD.FL.W.0003.000000T0000Z-140510T0830Z/ /QLAT2.1.ER.140509T0135Z.140509T0915Z.140509T2030Z.NO/ 833 AM CDT FRI MAY 9 2014 THE FLOOD WARNING CONTINUES FOR THE SOUTH FORK SABINE RIVER NEAR QUINLAN. * AT 0745 AM FRIDAY THE STAGE WAS 17.03 FEET. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON. && LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627 $$
690 WGUS84 KFWD 100134 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 834 PM CDT FRI MAY 9 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS... COWLEECH FORK SABINE RIVER AT GREENVILLE AFFECTING HUNT COUNTY SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS. STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. && TXC231-101334- /O.EXT.KFWD.FL.W.0002.000000T0000Z-140510T1737Z/ /GNVT2.2.ER.140508T2111Z.140509T1615Z.140510T0537Z.NO/ 834 PM CDT FRI MAY 9 2014 THE FLOOD WARNING CONTINUES FOR THE COWLEECH FORK SABINE RIVER AT GREENVILLE. * AT 0745 PM FRIDAY THE STAGE WAS 16.65 FEET. * FLOOD STAGE IS 14 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO END SATURDAY AFTER MIDNIGHT. * FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND FALL BELOW FLOOD STAGE BY DAYBREAK SATURDAY. && LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605 $$ TXC231-397-101334- /O.EXT.KFWD.FL.W.0003.000000T0000Z-140510T2024Z/ /QLAT2.1.ER.140509T0135Z.140509T0915Z.140510T0824Z.NO/ 834 PM CDT FRI MAY 9 2014 THE FLOOD WARNING CONTINUES FOR THE SOUTH FORK SABINE RIVER NEAR QUINLAN. * AT 0745 PM FRIDAY THE STAGE WAS 15.97 FEET. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND FALL BELOW FLOOD STAGE BY DAYBREAK SATURDAY. * AT 15 FEET MINOR OUT OF BANK FLOODING WILL OCCUR. && LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627 $$
904 WGUS84 KFWD 101005 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 505 AM CDT SAT MAY 10 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS... COWLEECH FORK SABINE RIVER AT GREENVILLE AFFECTING HUNT COUNTY SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS. STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. && TXC231-101035- /O.CAN.KFWD.FL.W.0002.000000T0000Z-140510T1737Z/ /GNVT2.2.ER.140508T2111Z.140509T1615Z.140510T0753Z.NO/ 505 AM CDT SAT MAY 10 2014 THE FLOOD WARNING IS CANCELLED FOR THE COWLEECH FORK SABINE RIVER AT GREENVILLE. * AT 445 AM SATURDAY THE STAGE WAS 12.74 FEET. * FLOOD STAGE IS 14 FEET. * FELL BELOW FLOOD STAGE AT 3 AM SATURDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 4 FEET BY SUNDAY MORNING. THIS IS THE LAST FORECAST FOR THIS EVENT. $$ TXC231-397-101035- /O.CAN.KFWD.FL.W.0003.000000T0000Z-140510T2024Z/ /QLAT2.1.ER.140509T0135Z.140509T0915Z.140510T0746Z.NO/ 505 AM CDT SAT MAY 10 2014 THE FLOOD WARNING IS CANCELLED FOR THE SOUTH FORK SABINE RIVER NEAR QUINLAN. * AT 445 AM SATURDAY THE STAGE WAS 14.14 FEET. * FLOOD STAGE IS 15 FEET. * FELL BELOW FLOOD STAGE AT 3 AM SATURDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 4 FEET BY SUNDAY MORNING. THIS IS THE LAST FORECAST FOR THIS EVENT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 8, 12:55 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, May 8, 12:55 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1255 PM CDT THU MAY 8 2014 .AVIATION... /18Z TAFS/ FIRST BATCH OF THUNDERSTORMS MOVING NORTHEAST OF THE TERMINAL SITES. APPEARS THERE WILL BE A BREAK IN THE ACTIVITY FOR A COUPLE OF HOURS THOUGH MVFR CEILINGS EXPECTED TO LINGER. RADAR SHOWS FURTHER SCATTERED DEVELOPMENT TO THE SOUTHWEST OF THE TAF SITES AND SHORT- RANGE MODELS ARE IN FAIRLY DECENT AGREEMENT ON MOVING THE ACTIVITY NORTHEASTWARD AND INCREASING IN COVERAGE. HAVE INCLUDED PREDOMINANT TSRA AT ALL TAFS MID AFTERNOON WITH HIGHEST CONFIDENCE AT KDFW AND KDAL. HAIL AND GUSTY WIND THREAT HIGHER THIS AFTERNOON THAN WITH THE MORNING CONVECTION THOUGH CONFIDENCE IS TOO LOW AS FAR AS COVERAGE AND INTENSITY TO INCLUDE WIDESPREAD STRONG TO SEVERE CONVECTION AT TAF SITES. THOUGH MAIN COVERAGE OF THUNDERSTORM ACTIVITY EXPECTED TO MOVE EAST OF THE TAF SITES AFTER 22-23Z...MOISTURE NEVER REALLY GETS SCOURED OUT AND SOME LIFT WILL CONTINUE. AS A RESULT...HAVE LINGERED VCTS AT TAF SITES THROUGH 00-01Z TIMEFRAME. WINDS WILL BE TRICKY TO FORECAST THROUGH THE AFTERNOON WITH LINGERING BOUNDARIES AND PRECIPITATION THOUGH PREDOMINANT FLOW WILL BE SOUTH AT 12-15KT WITH LINGERING LOW-LEVEL MOISTURE IN PLACE...MVFR CIGS EXPECTED TO CONTINUE OVERNIGHT AND WOULD NOT BE TOO SURPRISED TO SEE SOME OCCASIONAL IFR CIGS BUT WILL NOT INCLUDE AT THIS TIME. WINDS EXPECTED TO BECOME MORE SOUTHWEST BY MID-MORNING ON FRIDAY HELPING TO LIFT AND DISSIPATE THE CIGS BY 15-16Z. && .UPDATE... THE FIRST BATCH OF RAIN AND THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST AND AFFECT LOCATIONS GENERALLY EAST OF THE INTERSTATE 35 CORRIDOR THROUGH EARLY AFTERNOON. MANY LOCATIONS HAVE SEEN RAINFALL AMOUNTS BETWEEN 0.5 AND 1 INCH WITH ISOLATED 2 INCH AMOUNTS IN SOUTHEAST DALLAS COUNTY. WE EXPECT NEW STORM DEVELOPMENT THIS AFTERNOON. THE MOST LIKELY LOCATION FOR INITIATION WILL BE ACROSS THE SOUTHWEST ZONES WHERE THE BEST CAPE IS CURRENTLY AND WHERE SOME AFTERNOON HEATING IS EXPECTED. ANY STORMS THAT DEVELOP THIS AFTERNOON WILL BE HEAVY RAIN PRODUCERS AND HAVE THE POTENTIAL TO BECOME SEVERE. WILL ADJUST POPS...CLOUDS AND TEMPS SLIGHTLY FOR THIS UPDATE. NO MAJOR CHANGES ARE NEEDED AT THIS TIME. 79 && .PREV DISCUSSION... /ISSUED 316 AM CDT THU MAY 8 2014/ LARGE SCALE ASCENT AHEAD OF A DEEP UPPER TROUGH CURRENTLY ENTRENCHED OVER THE 4-CORNERS REGION HAS OVERSPREAD WEST-CENTRAL TEXAS...LEADING TO ANOTHER ROUND OF SHOWERS AND STORMS ON THE WESTERN DOORSTEP OF NORTH TEXAS EARLY THIS MORNING. CONVECTION SHOULD REMAIN ELEVATED IN NATURE AS IT PROGRESSES EAST INTO THE WESTERN COUNTIES THIS MORNING...WHICH SHOULD LIMIT THE OVERALL SEVERE THREAT. STILL...A FEW STORMS MAY PRODUCE MARGINALLY SEVERE WIND AND HAIL DUE TO THE PRESENCE OF MODEST AMOUNTS OF ML CAPE...BUT THE OVERALL SEVERE THREAT SHOULD REMAIN FAIRLY LOW DURING THE MORNING HOURS. ACTIVITY SHOULD REACH LOCATIONS ALONG THE I-35 CORRIDOR DURING THE MID MORNING HOURS. BETTER CHANCES FOR SEVERE THUNDERSTORMS WILL PROBABLY OCCUR THIS AFTERNOON AS CONVECTION SHIFTS EAST OF THE INTERSTATE 35 CORRIDOR INTO AN AREA OF INCREASING INSTABILITY. SIMILARLY...THE BETTER HEAVY RAIN THREAT WILL ALSO RESIDE EAST OF I-35 IN A REGION OF PWATS OF 1.75 TO 2 INCHES. WE WILL KEEP HIGHEST QPF TOTALS OVER THE EASTERN COUNTIES...THOUGH LOCALIZED FLOODING COULD OCCUR IN ANY OF THE HEAVIER STORMS. THE UPPER TROUGH IS PROGGED TO LIFT NORTHEAST ACROSS THE CENTRAL PLAINS THIS EVENING. RAIN CHANCES SHOULD COME TO AN END TONIGHT...THOUGH A FEW SHOWERS MAY LINGER INTO FRIDAY MORNING OVER SOUTHEASTERN PORTIONS OF THE REGION. THE WEEKEND IS SHAPING UP TO BE MAINLY DRY...THOUGH WE WILL NEED TO KEEP AN EYE ON THE DRY LINE SATURDAY AFTERNOON WHERE THE MOST RECENT NAM12 SOLUTION OFFERS THE POSSIBILITY OF THUNDERSTORMS ENCROACHING ON OUR WESTERN COUNTIES. THE NEXT SIGNIFICANT WEATHER MAKER WILL OCCUR EARLY NEXT WEEK. MODELS ARE STILL INDICATING AN UPPER TROUGH SWINGING EAST ACROSS THE PLAINS AND DEEPENING OVER THE EASTERN THIRD OF THE CONUS. THE BEST CHANCES OF SHOWERS AND STORMS ASSOCIATED WITH THIS SYSTEM WOULD LIKELY OCCUR ALONG AN ASSOCIATED COLD FRONT...WHICH AT THIS TIME APPEARS AS THOUGH IT WOULD PUSH SOUTH TO THE RED RIVER LATE SUNDAY NIGHT AND THROUGH NORTH TEXAS ON MONDAY. RAIN CHANCES SHOULD COME TO AN END ON TUESDAY WITH COOLER CONDITIONS EXPECTED TUESDAY AND WEDNESDAY OF NEXT WEEK BEHIND THE FRONT. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 82 67 88 69 90 / 70 20 10 10 10 WACO, TX 82 68 88 69 89 / 70 20 10 10 10 PARIS, TX 77 67 83 65 86 / 100 40 20 10 10 DENTON, TX 82 65 88 68 89 / 70 20 10 10 10 MCKINNEY, TX 80 65 86 64 87 / 70 20 10 10 10 DALLAS, TX 83 68 88 69 89 / 70 20 10 10 10 TERRELL, TX 80 67 85 65 88 / 100 30 10 10 10 CORSICANA, TX 80 68 85 67 88 / 80 30 20 10 10 TEMPLE, TX 81 69 87 68 88 / 80 30 20 10 10 MINERAL WELLS, TX 82 60 88 64 91 / 70 20 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, May 8, 3:13 AM CDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 313 AM CDT THU MAY 8 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090815- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 313 AM CDT THU MAY 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE REGION TODAY INTO THIS EVENING...THEN ACROSS FAR EASTERN PARTS OF THE AREA DURING THE OVERNIGHT HOURS. STORMS WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE THROUGH THIS EVENING. ANY HEAVIER RAINFALL MAY PRODUCE LOCALIZED FLOODING PROBLEMS...ESPECIALLY AROUND CREEKS AND TYPICAL LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW LINGERING AND NON-SEVERE THUNDERSTORMS ARE POSSIBLE EARLY FRIDAY MORNING SOUTHEAST OF A PARIS...CORSICANA...TEMPLE LINE. A SLIGHT CHANCE OF THUNDERSTORMS RETURNS TO MUCH OF THE REGION SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY ACROSS ALL OF NORTH TEXAS...THEN INTO THE EVENING HOURS ACROSS AREAS EAST OF INTERSTATE 35.
In the hours before
Special weather statement, May 8, 9:11 AM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
911 AM CDT THU MAY 8 2014
TXZ101-116-117-081445-
JACK TX-PALO PINTO TX-PARKER TX-
911 AM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN JACK COUNTY
EASTERN PALO PINTO COUNTY
NORTHWESTERN PARKER COUNTY
AT 910 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF MINERAL WELLS...MOVING NORTHEAST
AT 40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COOL...GRAFORD...MINERAL
WELLS...POOLVILLE AND MINERAL WELLS STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3319 9799 3309 9792 3300 9792 3300 9786
3287 9776 3261 9825 3301 9842
TIME...MOT...LOC 1410Z 225DEG 33KT 3284 9823
CAVANAUGHSpecial weather statement, May 8, 10:42 AM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1042 AM CDT THU MAY 8 2014
TXZ104-105-119-120-081615-
DALLAS TX-HUNT TX-ROCKWALL TX-COLLIN TX-
1042 AM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN COLLIN COUNTY
NORTHEASTERN DALLAS COUNTY
SOUTHWESTERN HUNT COUNTY
ROCKWALL COUNTY
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3325 9623 3284 9607 3283 9611 3284 9630
3281 9630 3281 9652 3272 9652 3270 9661
3296 9673
TIME...MOT...LOC 1542Z 232DEG 31KT 3288 9657
CAVANAUGHSpecial weather statement, May 8, 11:27 AM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1127 AM CDT THU MAY 8 2014
TXZ121-081700-
KAUFMAN TX-
1127 AM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
KAUFMAN COUNTY
AT 1127 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES EAST OF SEAGOVILLE...MOVING NORTHEAST AT
35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COMBINE...COTTONWOOD...
CRANDALL...FORNEY...GRAYS PRAIRIE...KAUFMAN AND TERRELL.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3240 9644 3245 9648 3252 9651 3253 9651
3254 9652 3280 9652 3281 9651 3281 9630
3284 9630 3283 9608 3252 9608
TIME...MOT...LOC 1627Z 233DEG 31KT 3266 9639
CAVANAUGHSpecial weather statement, May 8, 1:44 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
144 PM CDT THU MAY 8 2014
TXZ117-118-081915-
TARRANT TX-PARKER TX-
144 PM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN PARKER COUNTY
SOUTHWESTERN TARRANT COUNTY
AT 144 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF BENBROOK...MOVING NORTHEAST
AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...BENBROOK...
EDGECLIFF...FORT WORTH...LAKE WORTH...RIVER OAKS...SANSOM PARK...
WESTWORTH AND WHITE SETTLEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3270 9725 3255 9751 3255 9769 3256 9772
3260 9769 3268 9766 3288 9741
TIME...MOT...LOC 1844Z 233DEG 25KT 3260 9763
CAVANAUGHSpecial weather statement, May 8, 2:31 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
231 PM CDT THU MAY 8 2014
TXZ118-082000-
TARRANT TX-
231 PM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN TARRANT COUNTY
AT 232 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER EVERMAN...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...CROWLEY...
DALWORTHINGTON GARDENS...EDGECLIFF...EVERMAN...FOREST HILL...
KENNEDALE...MANSFIELD...PANTEGO AND RENDON.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3255 9704 3255 9720 3256 9737 3274 9737
3276 9704
TIME...MOT...LOC 1932Z 262DEG 21KT 3262 9728
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 9:41 PM CDT | Special Weather Statement | FWD | Eastland | 34 min |
| May 7, 10:17 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 43 min |
| May 7, 10:36 PM CDT | Severe Thunderstorm Warning | FWD | Young | 39 min |
| May 7, 10:56 PM CDT | Special Weather Statement | FWD | Palo Pinto | 34 min |
| May 7, 11:11 PM CDT | Special Weather Statement | FWD | Jack | 34 min |
| May 8, 4:28 AM CDT | Special Weather Statement | FWD | Stephens, Young | 62 min |
| May 8, 6:40 AM CDT | Special Weather Statement | FWD | Stephens, Young | 65 min |
| May 8, 7:28 AM CDT | Special Weather Statement | FWD | Eastland, Stephens | 32 min |
| May 8, 8:41 AM CDT | Special Weather Statement | FWD | Palo Pinto | 34 min |
| May 8, 9:11 AM CDT | Special Weather Statement | FWD | Palo Pinto | 34 min |
| May 8, 10:06 AM CDT | Areal Flood Advisory | FWD | Dallas | 114 min |
| May 8, 10:16 AM CDT | Areal Flood Advisory | FWD | Rockwall | 119 min |
| May 8, 10:42 AM CDT | Special Weather Statement | FWD | Rockwall | 33 min |
| May 8, 10:51 AM CDT | Areal Flood Advisory | FWD | Ellis | 114 min |
| May 8, 10:57 AM CDT | Areal Flood Advisory | FWD | Hunt | 3 hr |
| May 8, 11:22 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 113 min |
| May 8, 11:27 AM CDT | Special Weather Statement | FWD | Kaufman | 33 min |
| May 8, 1:00 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Hunt | 2 hr |
| May 8, 1:44 PM CDT | Special Weather Statement | FWD | Tarrant | 31 min |
| May 8, 2:30 PM CDT | Areal Flood Advisory | FWD | Tarrant | 60 min |
| May 8, 2:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| May 8, 2:35 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 55 min |
| May 8, 3:00 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 38 hr |
| May 8, 3:09 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 66 min |
| May 8, 3:12 PM CDT | Areal Flood Advisory | FWD | Dallas | 2 hr |
| May 8, 3:32 PM CDT | Tornado Warning | FWD | Dallas | 43 min |
| May 8, 3:50 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt, Rockwall | 55 min |
| May 8, 4:15 PM CDT | Flash Flood Warning | FWD | Collin, Delta, Hopkins, Hunt, Rockwall | 3 hr |
| May 8, 4:19 PM CDT | Flash Flood Warning | FWD | Dallas | 116 min |
| May 8, 4:33 PM CDT | River Flood Warning | FWD | Dallas | 14 hr |
| May 8, 4:35 PM CDT | Special Weather Statement | FWD | Lampasas | 25 min |
| May 8, 4:42 PM CDT | Special Weather Statement | FWD | Ellis | 33 min |
| May 8, 4:48 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 57 min |
| May 8, 5:21 PM CDT | Flash Flood Warning | FWD | Lampasas | 3 hr |
| May 8, 5:22 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 53 min |
| May 8, 5:43 PM CDT | Areal Flood Advisory | FWD | Lamar | 2 hr |
| May 8, 5:46 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 59 min |
| May 8, 6:35 PM CDT | Special Weather Statement | FWD | Bell | 25 min |
| May 8, 6:42 PM CDT | Flash Flood Warning | FWD | Kaufman, Van Zandt | 2 hr |
| May 8, 6:43 PM CDT | Special Weather Statement | FWD | Navarro | 32 min |
| May 8, 6:55 PM CDT | Special Weather Statement | FWD | Kaufman | 35 min |
Nearby
River Flood Warnings in Texas, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.